# SDR I5EA2021092900006

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 73,256 hours, 58,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 36432
- Condition: Discharged
- Location: M01670/Sta.700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN, LH SIDE 9-10-11 EMERGENCY LIGHT IS INOP AT STA. 700.    REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK ASSY (M01670). PERFORMED OPS CHECK NORMAL AS PER AMM 33-51-51/33-51-02.
